Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A geometric criterion for hyperbolicity of flows


Authors: R. C. Churchill, John Franke and James Selgrade
Journal: Proc. Amer. Math. Soc. 62 (1977), 137-143
MSC: Primary 58F15; Secondary 34C35
DOI: https://doi.org/10.1090/S0002-9939-1977-0428358-5
MathSciNet review: 0428358
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A chain recurrent set for a flow on a compact manifold is hyperbolic if and only if it is quasi-hyperbolic. This result gives an easy proof that the geodesic flow on a compact manifold of negative curvature is hyperbolic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15, 34C35

Retrieve articles in all journals with MSC: 58F15, 34C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0428358-5
Article copyright: © Copyright 1977 American Mathematical Society